Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I'm Scared - Can Someone Help? :( (Withdrawal)

Posted by Trevpr on September 1, 2013, at 1:08:42

Hey, I'm slowly tapering off of Parnate because it was found that my catecholamine levels were 3x normal. They did scans and everything was good, so I need to come off of the Parnate.

Coming off of it gives me a racing heart beat, and I got palpitations once or twice. I haven't checked my pulse in a long time, so I wanted to know where I was at after a while of not knowing. It was really slow - like slower than a beat a second. I don't know if that's bad, but it started making my heart race.

I guess I was subconsciously worried about it being too slow? It was regularly very fast so I was given a tab of Atenolol to take. I'm worried that the Atenolol is slowing it down and the Parnate is speeding it up, so coming off the Parnate is going to slow it down more than usual. I try not to worry but one stray thought seems to trigger a panic attack, then my mind bombards me with adrenaline and catecholamines or whatever and worries :( .

This is really scary. I tried looking on google to put my mind at ease, because usually they say things like "if you have a resting heart rate in the 50s, it's not a big deal" or "panic attacks aren't a big deal" or "if your resting heart rate is 90s it's not going to kill you."

I was looking for some sort of reassurance, but instead, the site I was looking at said "heart palpitations are usually benign," but went on to say "check with your doctor because arrythmias can lead to sudden death."

OH. MY. GOD. That just made things much, much worse for me o.o; . I don't want to die, and if I die, I don't want to die suddenly!! That's why I'm so afraid of surgery - the anesthesia would mean that I would die and would have no conscious part in the matter to get help or anything - my life is in someone else's hands. Most people would probably prefer to die this way, but it scares me so much!! Dying scares me, but sudden death just sounds so scary!!

I'm tapering off slowly - from 40mg I am tapering completely off of it at 2.5mg/week. I am currently at 22.5mg and will be going down to 20mg this Sunday.

I feel emotionally unstable, have periods where I feel really exhausted and periods where I have panic attacks or periods where I feel severely down. Most of the time I am emotionally numb, but at times I feel little trickles since coming down on the Parnate.

I don't want to die and this is really scary - how do I know my heart won't stop or I won't have a fatal arrythmia?? o.o

Looking things up make things worse, but the uncertainty is bad too. :(


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Trevpr thread:1049992
URL: http://www.dr-bob.org/babble/20130828/msgs/1049992.html